# SDR DALA2023062105036

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 113,258 hours, 16,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 ON SVC CHECK FOUND EMERGENCY FLOOR LIGHTING FROM ROW 6 TO 20 INOP ON THE RH SIDE. CORRECTIVE ACTION: REPLACED POWER SUPPLY AND BATTERY AT M9011 IAW B767 AMM 33-51-07 . OPS CHECK GOOD. (2825479)
